Melanoma-associated retinopathy (MAR) is a rare autoimmune syndrome in patients with melanoma characterized by visual disorders. MAR is induced by the degeneration of bipolar cells of the retina and the presence of serum autoantibodies against retina proteins. Ipilimumab, an anti-cytotoxic T lymphocyte-associated antigen 4 antibody, improves survival in previously treated patients with metastatic melanoma, but is responsible for a spectrum of immune-related adverse events. Administration of ipilimumab to patients with autoimmune diseases (such as MAR or vitiligo) is actually not recommended. We report a patient presenting with MAR occurring during a melanoma relapse. Surgery and chemotherapy had no effect on visual acuity and melanoma increased. In the absence of alternative antitumoral treatment, we focused on the vital prognosis and treated the patient with ipilimumab. Two years after the treatment the patient is free from new metastasis but has presented with exacerbation of vitiligo and MAR. In the very rare case of melanoma with autoimmune disease without a therapy option, ipilimumab could be discussed, taking into account the fact that it can be effective on tumor burden but can also increase autoimmunity.